MAUDE Adverse Event Report: SORIN GROUP ITALIA S.R.L ANNULOFLEX MITRAL ANNULOPLASTY RING

SORIN GROUP ITALIA S.R.L ANNULOFLEX MITRAL ANNULOPLASTY RING
Model Number AF-826
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 09/28/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Limited information is known on this event to date and the manufacturer is reporting in a conservative manner while in the progress of following up with the site to determine further information.Please note that as no details are known to date of which device remains implanted, device af 826 s/n (b)(4) has been referenced for this report, but this event may also be related to af 832 s/n (b)(4), mfr date on may 24, 2017 expiry date on april 23, 2022.Udi# (b)(4).This will be clarified through supplementary emdr when confirmed by the site.Not yet determined if device available.
 
Event or Problem Description
On (b)(6) 2017 the manufacturer was notified through patient tracking of 2 patient tracking registration forms received for the same patient for implant of 2 annuloflex mitral annuloplasty rings (af-832 and af-826) on the same day (b)(6) 2017.It is not known to date which device remains implanted.

Brand Name
ANNULOFLEX MITRAL ANNULOPLASTY RING
Common Device Name
MITRAL ANNULOPLASTY RING
Manufacturer (Section D)
SORIN GROUP ITALIA S.R.L
strada crescentino snc
saluggia,, vc 13040
IT  13040
MDR Report Key7041656
Report Number3005687633-2017-00115
Device Sequence Number13962428
Product Code KRH
UDI-Device Identifier08022057013606
UDI-Public(01)08022057013606(240)AF-826(17)210920
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K023185
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date09/20/2021
Device Model NumberAF-826
Device Catalogue NumberAF-826
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2017
Initial Report FDA Received Date11/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR